# SDR CA090728002

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 307402
- Condition: Overheated
- Location: Floormat
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) OPERATOR REPORTED AFTER A 4 HR FLIGHT THAT SUITCASES STORED IN  BAGGAGE COMPARTMENT ON THE FLOOR JUST INSIDE CARGO NET (RT SIDE) ARE TOO HOT TO TOUCH. ONE SUITCASE HAS SUFFERED HEAT DAMAGE (DAMAGE TO THE CREW SUITCASE HANDLE).  MX WIRING VERIFICATION DONE, NO ANOMALY NOTED.  BAGGAGE BAY FLOORMAT HEATER SYS TESTED IAW SMM, NO ANOMALY NOTED. BAGGAGE BAY FLOORMAT HEATERS HAVE BEEN DEACTIVATED (GALLEY TOUCH SCREEN CB PULLED) AS A PRECAUTIONARY. AFTER THAT, THE FLOORMAT HEATERS (3X) HAS BEEN REMOVED AND SENT TO MFG FOR INVESTIGATION.  OPERATOR FLOORMAT HEATERS HAVE BEEN BENCH TESTED BY MFG, NO ANOMALY NOTED.  MFG RELEASED ADVISORY WIRE AW600-21-2323 (JULY 22, 2009) TO THEIR OPERATOR ADVISING ABOUT THIS POSSIBLE CONDITION.  AFTER INVESTIGATION, A NEW DESIGN HAS BEEN INTRODUCED TO THE (COMPLETION) LINE, NEW DESIGN CONSIST OF REMOVING 2 OF THE 3 FLOORMAT HEATERS.  NEW DESIGN IS ALSO AVAILABLE TO IN-SERVICE ACFT VIA A SERVICE REQUEST FOR PRODUCT SUPPORT ACTION (SRPSA) AS INDICATED IN  ADVISORY WIRE.
